# SDR DL757030440

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 56,609 hours, 29,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION JUST  ABOVE THE STRINGER 19R SKIN LAP JOINT AT FS 771.  THE CORROSION WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN    EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 384898-14, REV A.
